Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Effexor Xr withdrawals
clumberspanielmom posted:
I have recently discontinued taking the Effexor and have to say that I basically had a pretty easy time coming off the med compared to what others have experienced. I found that I did pretty much live on Dramamine for the first two week and am lucky that Dramamine doesn't make me tired.
I am curious if anyone else has experienced rapid weight gain/swelling from discontinuing Effexor? I have read that many lose their Effexor weight when discontinuing but it seems to be having the opposite effect on my body. I had bloodwork ran and it all came back fine so my Dr. and I are both at a loss. I am thinking of going back on the med if this is going to be the effect of not taking it.
i am so frustrated!!!!!

Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

SSRIs, and anti-anxiety
I recommend Fluoxetine to help boost the seratonin in your brain, it keeps the panic away. IF you are panicky tho, nothing helps more than ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.